Re: [MOL] Hot Flashes [01359] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] Hot Flashes




>Can anyone tell me what to do to help the Hot Flashes that come with
>Tamoxifen treatment? It's about to drive me crazy!
>Suzanne

Turn on a fan and sit in front of it. I know what you mean. Maybe some day
we will just get used to them because they don't seem to be going away. I
have been on Tamoxifen since last October, and I still have them.
Your friend in sympathy,
Liz




Liz Patterson
Patterson & Associates
2115 Summitview Ave.
Yakima, WA 98902
(509) 576-4213
********************************************************************************
For Patterson's YVCC on site and distance learning English classes for
summer, 1999) http://users.ewa.net/patter/Eng101_102/home.html
MAC users needing help visit: http://users.ewa.net/patter/Macs.html


------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------